# SDR MWEA010025

- Difficulty date: January 3, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug MD-88
- Aircraft serial: 48031
- Aircraft time: 34,141 hours, 39,953 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR IN-TRANSIT LIGHT STAYED ON WITH GEAR HANDLE UP.  --  MAINTENANCE VERIFIED INTEGRITY OF WIRING, PERFORMED DETAIL INSPECTION OF NOSE GEAR, VERIFIED PROPER NOSE GEAR STRUT SERVICING, PERFORMED NUMEROUS GEAR SWINGS, CHECKED FOR PROPER ACTUATION OF GROUND SENSING SWITCHES. ALL CHECKS PERFORMED ARE ALL OK. NO FAULTS FOUND. LUBED NOSE LANDING GEAR ASSEMBLY.
